RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grigor'yan Alexander Asaturovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 16

Number of views:
This page:1553
Abstract pages:7334
Full texts:1913
References:356
Professor
Website: http://www.math.uni-bielefeld.de/~grigor/

http://www.mathnet.ru/eng/person18957
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:grigoryan.alexander
https://mathscinet.ams.org/mathscinet/MRAuthorID/203816

Publications in Math-Net.Ru
2017
1. A. A. Grigor'yan, A. G. Losev, “Dimension of spaces of solutions of the Schrodinger equation on noncompact riemannian manifolds”, Mathematical Physics and Computer Simulation, 20:3 (2017),  34–42  mathnet
2016
2. A. A. Grigor'yan, Yong Lin, Yu. V. Muranov, Shing-Tung Yau, “Path complexes and their homologies”, Fundam. Prikl. Mat., 21:5 (2016),  79–128  mathnet
2015
3. A. D. Bendikov, A. A. Grigor'yan, S. A. Molchanov, G. P. Samorodnitsky, “On a class of random perturbations of the hierarchical Laplacian”, Izv. RAN. Ser. Mat., 79:5 (2015),  3–38  mathnet  mathscinet  elib; Izv. Math., 79:5 (2015), 859–893  isi  scopus
2014
4. Alexander Grigor'yan, Jiaxin Hu, “Upper bounds of heat kernels on doubling spaces”, Mosc. Math. J., 14:3 (2014),  505–563  mathnet  mathscinet  isi
5. A. D. Bendikov, A. A. Grigor'yan, Ch. Pittet, W. Woess, “Isotropic Markov semigroups on ultra-metric spaces”, Uspekhi Mat. Nauk, 69:4(418) (2014),  3–102  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:4 (2014), 589–680  isi  scopus
1991
6. A. A. Grigor'yan, “The heat equation on noncompact Riemannian manifolds”, Mat. Sb., 182:1 (1991),  55–87  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:1 (1992), 47–77  isi
1990
7. A. A. Grigor'yan, “Dimension of spaces of harmonic functions”, Mat. Zametki, 48:5 (1990),  55–61  mathnet  mathscinet  zmath; Math. Notes, 48:5 (1990), 1114–1118  isi
1988
8. A. A. Grigor'yan, “Stochastically complete manifolds and summable harmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988),  1102–1108  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:2 (1989), 425–432
1987
9. A. A. Grigor'yan, N. S. Nadirashvili, “The Liouville theorems and exterior boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 5,  25–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:5 (1987), 31–42
10. A. A. Grigor'yan, “On the set of positive solutions of the Laplace–Beltrami equation on Riemannian manifolds of a special form”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 2,  30–37  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:2 (1987), 48–60
11. A. A. Grigor'yan, “Fundamental solution of the heat equation on an arbitrary Riemannian manifold”, Mat. Zametki, 41:5 (1987),  687–692  mathnet  mathscinet  zmath; Math. Notes, 41:5 (1987), 386–389  isi
12. A. A. Grigor'yan, “On Liouville theorems for harmonic functions with finite Dirichlet integral”, Mat. Sb. (N.S.), 132(174):4 (1987),  496–516  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:2 (1988), 485–504
1985
13. A. A. Grigor'yan, “Isoperimetric inequalities for Riemannian products”, Mat. Zametki, 38:4 (1985),  617–626  mathnet  mathscinet  zmath; Math. Notes, 38:4 (1985), 849–854  isi
14. A. A. Grigor'yan, “On the existence of positive fundamental solutions of the Laplace equation on Riemannian manifolds”, Mat. Sb. (N.S.), 128(170):3(11) (1985),  354–363  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:2 (1987), 349–358
1983
15. A. A. Grigor'yan, “On the existence of a Green's function on a manifold”, Uspekhi Mat. Nauk, 38:1(229) (1983),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 190–191  isi
1982
16. A. A. Grigor'yan, “A Liouville theorem on a manifold”, Uspekhi Mat. Nauk, 37:3(225) (1982),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:3 (1982), 209–210

2014
17. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 565–568  isi
2005
18. V. G. Drinfeld, A. A. Grigor'yan, Yu. S. Ilyashenko, D. Jakobson, C. E. Kenig, S. B. Kuksin, P. C. Sarnak, M. A. Tsfasman, S. G. Vlăduţ, “Nikolai Nadirashvili”, Mosc. Math. J., 5:4 (2005),  969–970  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019